# SDR SWAA2023100597952

- Difficulty date: September 7, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING ENTRY DOOR HARDWARE AND PLATES AT AFT GALLEY AREA 2023-568780<[01] REPLACED GIRT BAR FITTING ENTRY DOOR HARDWARE AND PLATES AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.;[02] REPLACED GIRT BAR FITTING ENTRY DOOR HARDWARE AND PLATES AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.
